Hans L. Bodlaender - A note on domino treewidth

dmtcs:256 - Discrete Mathematics & Theoretical Computer Science, January 1, 1999, Vol. 3 no. 4 - https://doi.org/10.46298/dmtcs.256
A note on domino treewidthArticle

Authors: Hans L. Bodlaender 1

  • 1 Department of Computer Science [Utrecht]

In [DO95], Ding and Oporowski proved that for every k, and d, there exists a constant c_k,d, such that every graph with treewidth at most k and maximum degree at most d has domino treewidth at most c_k,d. This note gives a new simple proof of this fact, with a better bound for c_k,d, namely (9k+7)d(d+1) -1. It is also shown that a lower bound of Ω (kd) holds: there are graphs with domino treewidth at least 1/12 × kd-1, treewidth at most k, and maximum degree at most d, for many values k and d. The domino treewidth of a tree is at most its maximum degree.

Volume: Vol. 3 no. 4
Published on: January 1, 1999
Imported on: March 26, 2015
Keywords: Treewidth,Domino treewidth,Graph algorithms,Tree decompositions,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

4 Documents citing this article

Consultation statistics

This page has been seen 380 times.
This article's PDF has been downloaded 252 times.